# SDR CA031027004

- Difficulty date: October 9, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 29,462 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) TAKE-OFF WAS REJECTED IN YXY DUE TO AUTO FEATHER FAILING TO ARM ON THE RIGHT SIDE A/C GROUND RUN TESTED-NORMAL-NO FAULT FOUND A/C RELEASED FOR RETURN TO SERVICE
